# SDR MALA976533

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20412220435
- Condition: Inop
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP EN ROUTE WX.  RETURNED TO MSP.  MAINTENANCE REPLACED RADAR INDICATOR.
